# SDR DALA2023062605109

- Difficulty date: June 21, 2023
- Submitted: June 26, 2023
- Operation: Air carrier
- Aircraft: N939DG
- Make and model: Boeing 737-9
- Aircraft serial: 38684
- Aircraft time: 21,728 hours, 15,561 cycles
- System (JASC): 5755 · Spoilers
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2828524) #12 SPOILER, DENT ON TOP SURFACE, 3" FROM AFT EDGE, 9" FROM O/B EDGE. REMOVED #12 SPOILER I.A.W B737 AMM 27-62-91-000-801. INSTALLED REPAIR DOUBLER WITH BMS 5-101 LOT # 51287081, VAC BAGGED AND CURED PER B737 SRM 51-70-10-7R PARA 18A(1), B-I 20B, TABLE 208. PAST REPAIR INSPECTION AND TAP TEST GOOD I.A.W B737 SRM 51-70-10-7R PARA 21. REINSTALLED SPOILER I.A.W B737 AMM 27-62-91-400-801. ADJUSTMENT AND TEST GOOD.
